Austrian Science Fund (FWF) project P31889-N35

"Walks and Boundaries - a Wide Range"

Project publications acknowledging full or partial support

  1. F. Lehner: "Universal planar graphs for the topological minor relation", preprint, TU Graz. arXiv:2203.03477

  2. A. Muranova and W. Woess: "Networks with complex weights: Green function and power series", mdpi Mathematics 2022, 10, 820, 20pp. online version. arXiv:2201.09085

  3. W. Woess: "Ratio limits and Martin boundary", Documenta Math. 26 (2021) 1501-1528. online version. arXiv:2104.11477

  4. Th. Hirschler and W. Woess: "Laplace and bi-Laplace equations for directed networks and Markov chains ", Expositiones Math. 39 (2021) 271-301. arXiv:2104.01368

  5. A. Gutierrez, S. Müller and S. Šebek: "On asymptotic fairness in voting with greedy sampling", preprint, TU Graz/Univ. Zagreb (2021). arXiv:2101.11269

  6. Ch. Lindorfer and F. Lehner: "Self-avoiding walks and multiple context-free languages", preprint, TU Graz (2000). arXiv:2010.06974

  7. H. Oppelmayer: "Boundary entropy spectra as finite subsums", Stochastics and Dynamics 21 (2021), no. 6, Paper No. 2150038, 13 pp. online version. arXiv:2007.04811

  8. J.Erde and F. Lehner: "Hamiltonian decompositions of 4-regular Cayley graphs of infinite abelian groups", preprint, TU Graz (2020). arXiv:2006.09759

  9. F. Lehner and G. Verret: "Counterexamples to 'A Conjecture on Induced Subgraphs of Cayley Graphs'", Ars Mathematica Contemporanea 19 (2020) 77-82. DOI: 10.26493/1855-3974.2301.63f, arXiv:2004.01327

  10. Ch. Lindorfer and F. Lehner: "Comparing consecutive letter counts in multiple context-free languages", Theoretical Computer Science 868 (2021) 1-5. online version. arXiv:2002.08236

  11. W. Cygan, N. Sandrić and S. Šebek: "Limit theorems for a stable sausage", Stochastics and Dynamics (2021), no. 7, Paper No. 2150041, 44 pp. online version. arXiv:2001.10453

  12. W. Cygan, N. Sandrić and S. Šebek: "The growth of the range of stable random walks", Preprint, TU Graz/Univ. Dresden (2019). arXiv:1910.09831

  13. M. Peigné and W. Woess: "Recurrence of 2-dimensional queueing processes, and random walk exit times from the quadrant", Annals of Applied Probability 31 (2021) 2519-2537. arXiv:1909.00616

  14. W. Cygan, N. Sandrić and S. Šebek: "Functional CLT for the range of stable random walks", Bulletin of the Malaysian Mathematical Sciences Society 44 (2021) 1371-1386, DOI:10.1007/s40840-020-01019-1. arXiv:1908.07872

  15. E. Sava-Huss and W. Woess: "Boundary behaviour of λ-polyharmonic functions on regular trees", Annali Mat. Pura Appl. 200 (2021) 35-50. DOI: 10.1007/s10231-020-00981-8, arXiv:1904.10290 (first version)

  16. Ch. Lindorfer and W. Woess: "The language of self-avoiding walks", Combinatorica 40 (2020) 691-720. DOI: 10.1007/s00493-020-4184-z, arXiv:1903.02368

  17. Ch. Lindorfer: "A general bridge theorem for self-avoiding walks". Discrete Math. 343 (2020), no. 12, 112092. DOI: 10.1016/j.disc.2020.112092, arXiv:1902.08493 (first version)

To the homepage of Wolfgang Woess

Last modified on May 16, 2022.

Für den Inhalt verantwortlich: Wolfgang Woess
Institut für Diskrete Mathematik
TU Graz, Steyrergasse 30, A-8010 Graz